An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | Tunisia | Volume 3 Issue 11, November 2014

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi

A proof of Fermat theorem is presented and a generalization to Beal conjecture is proposed. For this, we begin with Fermat and Fermat-Catalan equations and solve them.

Keywords: Diophantine, Fermat, Fermat-Catalan, Resolution

Edition: Volume 3 Issue 11, November 2014

Pages: 529 - 533

Share this Article

How to Cite this Article?

Jamel Ghanouchi, "An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=OCT14917, Volume 3 Issue 11, November 2014, 529 - 533

77 PDF Views | 55 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Diophantine'

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 529 - 533

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1746 - 1749

On Non-Homogeneous Cubic Diophantine Equation 4x2 + 4y2 - 7xy = 19z3

Dr. P. Jayakumar, V. Pandian, R. Venkatraman

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 3156 - 3162

On The Non Homogeneous Heptic Equation with Five Unknowns ?(x?^2-y^2)(9x^2+9y^2-16xy)=21(X^2-Y^2)z^5

P. Jayakumar, K. Sangeetha

Share this Article

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1021 - 1023

Integral Solutions of the Homogeneous Biquadratic Diophantine Equation with 6 Unknowns(x)^3-y^3)Z=(W^2-P^2)R^2

Dr. P. Jayakumar, K. Sangeetha

Share this Article

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 168 - 171

The Analysis and Interpretation of FakhredinAraqi?s Lyric: (Problem-Solving Lock of Hair)

Iran Naseri Sisakht

Share this Article

Similar Articles with Keyword 'Fermat'

Research Paper, Mathematics, India, Volume 8 Issue 11, November 2019

Pages: 1252 - 1252

Fermat's Last Theorem is True

Dibyajyoti Dutta

Share this Article

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 529 - 533

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi

Share this Article

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 168 - 171

The Analysis and Interpretation of FakhredinAraqi?s Lyric: (Problem-Solving Lock of Hair)

Iran Naseri Sisakht

Share this Article

Research Paper, Mathematics, Tunisia, Volume 3 Issue 9, September 2014

Pages: 8 - 11

An Elementary Proof of Catalan-Mihailescu and Fermat-Wiles Theorems and Generalization to Beal Conjecture

Jamel Ghanouchi

Share this Article

Similar Articles with Keyword 'Resolution'

Research Paper, Mathematics, Tunisia, Volume 3 Issue 11, November 2014

Pages: 529 - 533

An Elementary Proof of Fermat-Wiles Theorem and Generalization to Beal Conjecture

Jamel Ghanouchi

Share this Article

Research Paper, Mathematics, Nigeria, Volume 5 Issue 5, May 2016

Pages: 2306 - 2309

Numerical Application of Adomian Decomposition Method to One Dimensional Wave Equations

E. U. Agom, F. O. Ogunfiditimi

Share this Article

Research Paper, Mathematics, Iraq, Volume 7 Issue 1, January 2018

Pages: 929 - 934

Results for Fuzzy Casual Stringy Differential Dissimilarity

Ahmed E. Abdul-Nabi, Muna D. Salman, Sinan H. Abd Almjeed

Share this Article
Top